The Gromov Invariant of Links.
Inventiones mathematicae, Tome 64 (1981), pp. 445-454
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Gromov invariant of closed manifolds, Gromov invariant of the exterior of a link, Gromov invariants of non-hyperbolic links, composite links, splittable links, characteristic submanifold
@article{IM_1981__64_142831,
author = {Teruhiko Soma},
title = {The {Gromov} {Invariant} of {Links.}},
journal = {Inventiones mathematicae},
pages = {445--454},
year = {1981},
volume = {64},
zbl = {0478.57006},
url = {http://geodesic.mathdoc.fr/item/IM_1981__64_142831/}
}
Teruhiko Soma. The Gromov Invariant of Links.. Inventiones mathematicae, Tome 64 (1981), pp. 445-454. http://geodesic.mathdoc.fr/item/IM_1981__64_142831/